# SDR CALA2017120804345

- Difficulty date: December 8, 2017
- Submitted: December 9, 2017
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,435 hours, 18,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 417N2607
- Condition: Corroded
- Location: Bs 1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-6129) MAIN CABIN AFT FLOOR SUPPORT DECK PLATE GUSSET 2EA AT STA 1680, RBL 31 AND RBL 38 HAVE CORROSION ON UPPER SURFACE, 209-063. REMOVED AND REPLACED 2 EACH GUSSETS IN MAIN CABIN AT AFT FLOOR S UPPORT DECK PLATE STA 1680 RBL 31 AND 38
